# SDR SWAA2023113014029

- Difficulty date: October 17, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR BARRIER WEB UPPER SUPPORT FITTING AT STA 663; IMPROPERLY BUCKED RIVETS FOUND ON EXISTING REPAIR.<[01] REMOVED DAMAGE RIVETS AT CENTER WING REAR SPAR VAPOR BARRIER UPPER SUPPORT ANGLE EXISTING REPAIR FROM RBL5 TO RBL27; PERFORMED HFEC ON ALL OPEN HOLES; FOUND CRACK ON ANGLE SECTION; REMOVED DAMAGE REPAIR PARTS; FABRICATED; INSTALLED AND RESTORED AREA TO THE APPROVED CONFIGURATION PER SRM 57-10-10-2R-5.;[02] FINAL INSPECTION; VERIFIED STEP #1.
